# SDR 2018FA0000138

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: General aviation
- Aircraft: N690RJ
- Make and model: Gulstm 690B
- Aircraft serial: 11508
- Aircraft time: 8,276 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Cable
- Part number: 5777412075
- Condition: Loose
- Location: Zone 400
- Part time: 8,276 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

DURING REQUIRED NEGATIVE TORQUE SYSTEM CHECK FLIGHT, THE RT ENGINE WAS SHUTDOWN AND FAILED TO RE-LIGHT. THE ENGINE WOULD NOT RE-LIGHT DUE TO A FAILURE OF THE AIRFRAME EMERGENCY FUEL SHUTOFF CONTROL ASSEMBLY (CABLE PN 57-7741-2075). AN IN-FLIGHT EMERGENCY WAS DECLARED BY THE PILOT. INSPECTION OF THE AIRCRAFT REVEALED A SWEDGED FITTING ON THE CONTROL CABLE PULLED LOOSE AND WOULD NO LONGER MOVE THE FUEL SHUTOFF VALVE TO THE OPEN POSITION. THE AIRCRAFT WAS SAFELY LANDED ON ONE ENGINE.
